- -

On RG-spaces and the regularity degree

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On RG-spaces and the regularity degree

Show full item record

Raphael, R.; Woods, R. (2006). On RG-spaces and the regularity degree. Applied General Topology. 7(1):73-101. doi:10.4995/agt.2006.1934.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82956

Files in this item

Item Metadata

Title: On RG-spaces and the regularity degree
Author:
Issued date:
Abstract:
[EN] We continue the study of a lattice-ordered ring G(X), associated with the ring C(X). Following, X is called RG when G(X) = C(Xδ). An RG-space must have a dense set of very weak P-points. It must have a dense set of ...[+]
Subjects: P-space , Almost-P space , Prime z-ideal , RG-space , Very weak P-point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1934
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1934
Type: Artículo

This item appears in the following Collection(s)

Show full item record